# SDR GLBA201206111

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 33,875 hours, 40,136 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 1143640681
- Part serial: 623I95
- Condition: Failed
- Location: Mlg
- Part time: 11,407 hours, 13,662 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SELECTING GEAR DOWN ON APPROACH.  LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED IMMEDIATELY.   AFTER PERFORMING "FAILURE OF LANDING GEAR TO EXTEND NORMALLY" CHECKLIST, GEAR WAS DETERMINED UNSAFE.   "LANDING GEAR MANUAL EXTENSION" CHECKLIST PERFORMED, LANDING GEAR EXTENDED AND DEEMED SAFE FOR LANDING.  MX PERFORMED GEAR SWINGS AND CIRCUIT BREAKER TRIPPED. R & R PCB, IAW AIM, OPS CHECKED GOOD.  PERFORMED GEAR SWING IAW AIM, OPS CHECKED GOOD.
